MathSciNet Relay Station
MathSciNet bibliographic data
MR2507115 (2010i:20045) 20F67 (20F65 20F69)
Olʹshanskii, Alexander Yu.; Osin, Denis V.; Sapir, Mark V. Lacunary hyperbolic groups. With an appendix by Michael Kapovich and Bruce Kleiner. Geom. Topol. 13 (2009), no. 4, 2051–2140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement